RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 39–55 (Mi fpm1667)  

Normal determinability of torsion-free Abelian groups by their holomorphs

S. Ya. Grinshpona, I. E. Grinshponb

a Tomsk State University
b Tomsk State University of Control Systems and Radioelectronics

Abstract: We investigate torsion-free Abelian groups that are decomposable into direct sums or direct products of homogeneous groups normally defined by their holomorphs. Properties of normal Abelian subgroups of holomorphs of torsion-free Abelian groups are also studied.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 377–388

Bibliographic databases:

UDC: 512.541

Citation: S. Ya. Grinshpon, I. E. Grinshpon, “Normal determinability of torsion-free Abelian groups by their holomorphs”, Fundam. Prikl. Mat., 20:5 (2015), 39–55; J. Math. Sci., 230:3 (2018), 377–388

Citation in format AMSBIB
\Bibitem{GriGri15}
\by S.~Ya.~Grinshpon, I.~E.~Grinshpon
\paper Normal determinability of torsion-free Abelian groups by their holomorphs
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 39--55
\mathnet{http://mi.mathnet.ru/fpm1667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589142}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 377--388
\crossref{https://doi.org/10.1007/s10958-018-3743-y}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1667
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:117
    Full text:43
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020